MAUDE Adverse Event Report: LIMACORPORATE S.P.A DELTA CUP ACCESSORIES; NEUTRAL LINERS (UHMWPE X-LIMA + TI6AL4V) I.D. 32MM - SIZE LARGE

LIMACORPORATE S.P.A DELTA CUP ACCESSORIES; NEUTRAL LINERS (UHMWPE X-LIMA + TI6AL4V) I.D. 32MM - SIZE LARGE
Model Number 5885.51.160
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation the explanted component has been discarded and cannot be returned to the manufacturer for identification and analysis.Checking the manufacturing charts of the involved lot #2114151, no pre-existing anomalies were found on the components manufactured with the same lot # and sterilization number.This is the first complaint received for the involved lot # and sterilization number.A final mdr will be shared upon completion of the investigation.
 
Event or Problem Description
A hip revision surgery was performed on (b)(6) 2026.The surgeon observed dislocation and luxation, therefore removed the liner and replaced it with a dual mobility liner.The patient was experiencing pain and loss of motion one year after the thjr surgery.Previous surgery was performed on (b)(6) 2025.The surgeon followed the standard surgical workflow for hip revision.The explanted components included: delta neutr.Liner øint 32mm #l (product code 5885.51.160, lot 2114151, ster.N.(b)(6)).Patient is female, 1.66 m tall and weighs 78 kg.Event happened in new zealand.

Brand Name
DELTA CUP ACCESSORIES
Common Device Name
NEUTRAL LINERS (UHMWPE X-LIMA + TI6AL4V) I.D. 32MM - SIZE LARGE
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25715657
Report Number3008021110-2026-00284
Device Sequence Number12039250
Product Code LPH
UDI-Device Identifier08033390041089
UDI-Public08033390041089
Combination Product (Y/N)N
PMA/510(K) Number
K112898
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5885.51.160
Device Catalogue Number5885.51.160
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/06/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown